Additional information
Dosage & use | The recommended dose is: If you forget to take Vialerg – do not take a double dose to make up for the missed tablet. Continue with the normal prescribed dose. Do not take Vialerg if you are allergic to cetirizine dihydrochloride or any other ingredient in this medicine, or if you are allergic to hydroxyzine or piperazine derivatives. Do not take Vialerg if you have severe kidney disease. If you are pregnant or breast-feeding, think you may be pregnant or are planning to have a baby, ask your doctor or pharmacist for advice before using this medicine. Cetirizine passes into breast milk. Therefore, you should not use Vialerg during breastfeeding without consulting a doctor. Not recommended for children under 6 years of age. Vialerg contains lactose. If you have an intolerance to certain sugars, you should consult a doctor before using this medicine. |
---|---|
Content | The active substance is cetirizine dihydrochloride. 1 film-coated tablet contains 10 mg of cetirizine dihydrochloride. Other ingredients are LACTOSE monohydrate, corn starch, pregelatinized corn starch, magnesium stearate, talc, hypromellose, macrogol 6000, titanium dioxide (E 171). Vialerg contains LACTOSE. If you have an intolerance to certain sugars, you should consult a doctor before using this medicine. |